Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    olympia81 is offline Junior Member
    Join Date
    Apr 2003
    Location
    nj
    Posts
    91

    someone out there please help!!!!!!!!!!!!!!

    late last sunday night i took a qv deca shot 1cc that was 300mg in my right cheek then i put 2cc of primo in my left with no pain in the left and a little in the right which went away on tuesday night late i took teston 250 2 cc 500mg of sus in my left cheek it hurt a little everything was sterile and clean but now my question is this the next day i woke up in serious pain my ass side looks like a horse kicked me and i am in pain!!! since it has been 3 days now my buddy keeps telling me that this is gonna happen with the sus and to mix it with the deca and it wont hurt at all my questions are this is this normal it is hard like a rock on my ass side i do not have heat coming off of it how long do u think it will take for the swelling to go down? any answers will help me greatly has anyone had any similar experiences ? i am running a 10 week cycle and hope this doesnt happen again when tuesday comes should i take another shot on the other side if i put 2cc's in on tuesday and this happened if i put the 3cc's in like they told me too i will really be in serious trouble right should i split the days up? or now should i wait till this massive swollen hard red knot goes down to take another shot please help me out!!!!!!!!!! thanks

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Take 1cc of sus, 1cc of deca and 1cc of primo mixed in one syringe on Monday and then do it again on Thursday. Yes mixing will help cut down the pain. It is common to get more sore with sus because of the relatively high BA and the prop.

  3. #3
    olympia81 is offline Junior Member
    Join Date
    Apr 2003
    Location
    nj
    Posts
    91
    also i was thinking of stopping the primo and just taking th 5 d-bols a day with the sus and the deca ,,,,,but do u think the site is infected or is this normal to be hard and all like this?

  4. #4
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032
    Its completely normal to have a knot/swelling try mixing the test with the deca on a 1:1 ratio and take your time injecting, i find the slower the better and dont forget to massage the spot afterwards even use a heat pack. From my own experience if my body reacts by swelling it only lasts between 3-7 days. In the mean time your body will get used to it so start shooting the delts and quads untill the glutes arent so tender..........HITMAN

  5. #5
    olympia81 is offline Junior Member
    Join Date
    Apr 2003
    Location
    nj
    Posts
    91
    thanks for the help i am just nervous i never had this happen to me before

  6. #6
    olympia81 is offline Junior Member
    Join Date
    Apr 2003
    Location
    nj
    Posts
    91
    can anyone tell me how long it will take for the large lump on my ass side to go down .....according to my buddy who has taken the same stuff as me he says it will take a week or so and continually tells me not to worry ........anyone?

  7. #7
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    The lump should be gone in 4-5 days...or almost gone.

    Is this your first cycle? If it is...IMO you seem to be running a lot of gear. A sust deca 10 week cycle would be more than ample for a first cycle...if it is your first. If not...then dbol in the first 4 weeks of your cycle with the sust deca would add some nice gains.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •